# SDR UIEA2020083181891

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,689 hours, 13,237 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 063C427
- Part serial: 6240664
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R SIDE WIDOW HEAT INOP LIGHT ILLUMINATED( PERFORMED FIM 30-41 F/T 803 UP TO BLOCK 21.R/R WHCU, M191. OPS NORMAL, NO FURTHER DEFECTS NOTED. )
